RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2010, Issue 5(21), Pages 125–133 (Mi vsgtu773)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Modeling

Parametric Identification of the Differential Operators for the Systems with Turbulent Friction on the Base of Finite-Difference Equations

V. E. Zoteev, M. A. Zausaeva, A. A. Egorova

Dept. of Applied Mathematics and Computer Science, Samara State Technical University, Samara

Abstract: Numerical technique for determination of the differential operator paramaters for the systems with turbulent friction is considered. Mean-square estimation of coefficients of stochastic difference equations describing observation results of the impulse characteristic of the system form the basis of this method. The results of numerical analytical treatments of recommended symbolic models and algorithms for calculation on their basis are presented. These results confirm high efficiency of the developed method for the parametric identification on the base of finite-difference equations.

Keywords: systems with turbulent friction, parametric identification, finite-difference equations, mean-square estimation

DOI: https://doi.org/10.14498/vsgtu773

Full text: PDF file (185 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.246
MSC: 65C20, 65P40, 34C15, 37M05
Original article submitted 01/II/2010
revision submitted – 03/X/2010

Citation: V. E. Zoteev, M. A. Zausaeva, A. A. Egorova, “Parametric Identification of the Differential Operators for the Systems with Turbulent Friction on the Base of Finite-Difference Equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010), 125–133

Citation in format AMSBIB
\Bibitem{ZotZauEgo10}
\by V.~E.~Zoteev, M.~A.~Zausaeva, A.~A.~Egorova
\paper Parametric Identification of the Differential Operators for the Systems with Turbulent Friction on the Base of
Finite-Difference Equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2010
\vol 5(21)
\pages 125--133
\mathnet{http://mi.mathnet.ru/vsgtu773}
\crossref{https://doi.org/10.14498/vsgtu773}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu773
  • http://mi.mathnet.ru/eng/vsgtu/v121/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Zoteev, M. A. Romanyuk, A. A. Egorova, “Problema skhodimosti iteratsionnoi protsedury v zadache parametricheskoi identifikatsii sistem s turbulentnym treniem”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(24) (2011), 108–116  mathnet  crossref
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:232
    Full text:74
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020